# SDR FDEA202204251305

- Difficulty date: April 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 1420 FOUND CORROSION ON  INTERCOSTAL STRAP RBL 24.75 AND RBL 45.5 PERFORMED FLOOR BEAM REPAIR STABILIZATION STRAP   PER SRM 53-00-51-2R, FIG.201 REPAIR 13      MAJOR REPAIR
